# SDR 2000UALA00034

- Difficulty date: January 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 30,154 hours, 4,732 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 141T65614
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR 1 RIGHT REQUIRES INTERIOR HANDLE TO BE PUSHED FULLY UP TO CLOSE.  *S/D*  MAINTENANCE FOUND THE INTERIOR HANDLE NOT HOLDING THE CORRECT POSITION WITH THE DOOR OPEN.  THE SPRING HYDRAULIC SNUBBER WAS DEFECTIVE.  REPLACED SNUBBER PER MM 52-11-31.  OPS CHECKS WERE NORMAL.
